Yan Meng

From MaRDI portal
Revision as of 21:53, 22 September 2023 by Import230922100950 (talk | contribs) (Created automatically from import230922100950)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:270252

Available identifiers

zbMath Open meng.yanMaRDI QIDQ270252

List of research outcomes





PublicationDate of PublicationType
Nonhomogeneous periodic patterns in a predator-prey model with time delay and predator-taxis2024-08-22Paper
Infinitely many solutions of degenerate quasilinear Schrödinger equations with general potentials2024-07-29Paper
Hopf bifurcation of a delayed predator–prey model with Allee effect and anti-predator behavior2023-07-15Paper
Systematic analysis of single heavy baryons \(\Lambda_Q\), \(\Sigma_Q\) and \(\Omega_Q\)2023-04-25Paper
A New Function Space from Barron Class and Application to Neural Network Approximation2023-02-23Paper
Infinitely many solutions of degenerate quasilinear Schrödinger equation with general potentials2022-04-19Paper
Boundedness of parametric Marcinkiewicz integrals \\ on non-homogeneous metric measure spaces2022-03-21Paper
Boundedness of multilinear fractional integrals on metric measure spaces2022-03-21Paper
Positive solutions for a class of generalized quasilinear Schrödinger equation involving concave and convex nonlinearities in Orilicz space2022-03-18Paper
A panel data model of length of stay in hospitals for hip replacements2022-03-09Paper
Weighted estimates for iterated commutators of multilinear Calderón-Zygmund operators on non-homogeneous metric measure spaces2021-05-06Paper
Endpoint estimates for multilinear fractional integral operators on metric measure spaces2019-08-06Paper
Multilinear Calderón-Zygmund operator on products of Hardy spaces2016-04-07Paper
Weighted norm inequalities for multilinear Calderón-Zygmund operators on non-homogeneous metric measure spaces2014-09-12Paper
Boundedness of maximal Calderón–Zygmund operators on non-homogeneous metric measure spaces2014-07-03Paper
https://portal.mardi4nfdi.de/entity/Q51659302014-06-30Paper
A new characterization of regularized BMO spaces on non-homogeneous spaces and its applications2013-08-07Paper
Estimates for multilinear singular integral operators with nonsmooth kernels2012-11-15Paper
Weighted estimates for commutators of multilinear Calderón-Zygmund operators with non-doubling measures2011-02-05Paper
Distributed reinforcement learning for coordinate multi-robot foraging2011-01-04Paper
Estimates for Lusin-area and Littlewood-Paley \(g_\lambda^*\) functions over spaces of homogeneous type2010-02-05Paper
Maximal multilinear Calderón-Zygmund operators with non-doubling measures2009-12-29Paper
https://portal.mardi4nfdi.de/entity/Q53187922009-07-22Paper
APPLICATIONS OF LOCAL ACTIVITY THEORY OF CNN TO CONTROLLED COUPLED OREGONATOR SYSTEMS2009-07-21Paper
Boundedness of Riesz potentials in nonhomogeneous spaces2009-03-06Paper
https://portal.mardi4nfdi.de/entity/Q36108392009-03-06Paper
Blind multiuser detection using the subspace-based linearly constrained LSCMA2009-01-20Paper
Boundedness of parametrized Littlewood-Paley operators with nondoubling measures2008-10-16Paper
Estimates for Littlewood-Paley operators in \(\mathrm{BMO}(\mathbb R^n)\)2008-07-21Paper
ENDPOINT ESTIMATES FOR MAXIMAL COMMUTATORS IN NON-HOMOGENEOUS SPACES2007-10-24Paper
https://portal.mardi4nfdi.de/entity/Q53091232007-10-09Paper
ESTIMATES FOR MARCINKIEWICZ INTEGRALS IN BMO AND CAMPANATO SPACES2007-09-06Paper
Boundedness of some maximal commutators in Hardy-type spaces with non-doubling measures2007-08-31Paper
Multilinear Calderón-Zygmund operators on the product of Lebesgue spaces with non-doubling measures2007-08-20Paper
Boundedness of commutators with Lipschitz functions in non-homogeneous spaces2007-08-20Paper
Boundedness of commutators with Lipschitz functions in non-homogeneous spaces2007-07-26Paper
https://portal.mardi4nfdi.de/entity/Q34206082007-02-02Paper
Estimates for maximal singular integral operators in non-homogeneous spaces2006-07-10Paper
Endpoint estimate for maximal commutators with non-doubling measures2006-06-30Paper
Multilinear commutators of Calderón--Zygmund operators on Hardy-type spaces with non-doubling measures2006-04-06Paper
https://portal.mardi4nfdi.de/entity/Q33734252006-03-13Paper
\(L^p(\mathbb R^n)\) boundedness for the maximal operator of multilinear singular integrals with Calderón-Zygmund kernels2006-01-09Paper
https://portal.mardi4nfdi.de/entity/Q56954492005-10-12Paper
https://portal.mardi4nfdi.de/entity/Q56954702005-10-12Paper
https://portal.mardi4nfdi.de/entity/Q56947362005-10-04Paper
Calderón-Zygmund operators on Hardy spaces without the doubling condition2005-05-18Paper
Multilinear commutators of singular integrals with non doubling measures2005-04-22Paper
New atomic characterization of $\hbox{\itshape H}^{\hbox{\scriptsize 1}}$ space with non-doubling measures and its applications2005-04-18Paper
Multilinear commutators for fractional integrals in non-homogeneous spaces2005-03-14Paper
Lipschitz estimates for multilinear singular integrals. II2005-01-31Paper
Endpoint estimates for a class of multilinear oscillatory singular integral operators2004-03-16Paper

Research outcomes over time

This page was built for person: Yan Meng